Jump to content
CrazyBoards.org

Recommended Posts

I've been dealing with some extreme lethargy recently--I had to take a lyft into work because I was too late for the train to get me there on time.  And other times I felt like I was virtually sleep-walking.  It's pretty noticeable.  And I'm finding myself sleeping more than normal. 

I, unwittingly, changed two medicines in the same time range.  I had to start taking provera because of my period not coming (last dose this morning and period has started).  I also had a horrible nightmare in a chain of horrible nightmares, so I increased the prazosin to 3mg instead of 2mg.

Could either of these be the culprit?  Is one more likely than the other?

I guess to some degree I'll find out over the next few days (once my period ends) if it still persists.  But I'm trying to see if I can be optimistic that it will get better or if it's more likely the prazosin increase, which wouldn't change.

Share this post


Link to post
Share on other sites
Posted (edited)
1 hour ago, dancesintherain said:

 I, unwittingly, changed two medicines in the same time range.  I had to start taking provera because of my period not coming (last dose this morning and period has started).  I also had a horrible nightmare in a chain of horrible nightmares, so I increased the prazosin to 3mg instead of 2mg.

Could either of these be the culprit?  Is one more likely than the other?

This is just my experience, but in the past, when I took Provera, it was pretty energy neutral for me (neither energizing nor sedating).

I have read a few accounts of women having vivid/unusual dreams while taking Provera, but I never did, so maybe it's not that common.

Here's one woman's story that was interesting:  https://everylittlethingsgonnabealright.wordpress.com/2013/05/14/day-3-of-provera-an-odd-dream/    

I don't have any personal experience with prazosin, but I have searched around, and found differing opinions on it.......I hope you find an answer soon.

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites

Thanks!  Interesting find.  Prazosin has been a gem so I hope I don’t have to do anything with it.  But the Provera did what it was supposed to do.

  • Like 1

Share this post


Link to post
Share on other sites

dead tired and couldn't get out of bed this morning. Almost dropped prazosin when filling  my med box but realized today is my first day off provera.  didn't want to make the same mistake twice, so I kept the prazosin increase through this week. If I get to tuesday or wednesday and it hasn't improved, I'll drop it back down again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...